# SDR QXEA200400470

- Difficulty date: June 22, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,853 hours, 21,244 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Condition: Cut
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT AILERON SPRING TAB HINGE AT YW435.30 LEFT HAND DAMAGED, HINGE TAB UNDERCUT BY HINGE BUSHING.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
